Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Groin pain, tight short muscle, pelvis unbalance. Treatment?

I am a 42 year old female who has had pain in the right groin for nearly a year i am seeing a physiotharipst who says that I have a tight short muscle due to pressure I am doing streching excercises to lengthen the muscle have also been told that my pelvis is unbalcend how did this happen and what has caused this.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Lakhouane2. There are many causes for pelvic unbalancing. Any time that you fall, you can cause an imbalance. The tendons and ligaments become stretched or shortened depending on the mechanism of fall. For example, if you fall and land on your right buttock, you may develop issues in which your right hip is higher than the left hip. This imbalance can lead to shortening of muscles due to the ligaments. It may be difficult to get the muscle to stretch unless the pelvis is re-balanced.

Be well, Dr. Kimberly
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor